# SDR GTIA2024091338370

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 33,923 hours, 15,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 FLIGHT ATTENDANT EMERGENCY FLASH LIGHT TESTING RED ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R R2 FA FLASHLIGHT ASSY. IAW DRAWING# A320-EMER EQUIP REV.4. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 3392885-1. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
